Alert archive / Connecticut / Freeze Warnings in 2021

Freeze Warning 7, NWS New York, NY

November 5, 2021Suffolk County, Westchester County, New York; 4 counties in Connecticut

NWS New York, NY issued this freeze warning at Nov 5, 2021, 5:52 AM EDT for Suffolk County, Westchester County, New York; 4 counties in Connecticut. It took effect at Nov 5, 2021, 10:00 PM EDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 5, 2021, 5:52 AM EDT (09:52 UTC)
In effect from
Nov 5, 2021, 10:00 PM EDT
Expired
Nov 6, 2021, 9:00 AM EDT
In force
11 hr
Issued by
NWS New York, NY

Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Suffolk County, NY, Westchester County, NY

The radar

The Brookhaven radar (KOKX), 49 km from the middle of the area, began a volume at 09:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 9.9 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2021-11-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2021-11-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -65 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1768 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
-65 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

757 
WWUS71 KOKX 050952
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
552 AM EDT Fri Nov 5 2021

CTZ009>012-NYZ071-078>081-051800-
/O.NEW.KOKX.FZ.W.0007.211106T0200Z-211106T1300Z/
/O.CON.KOKX.FR.Y.0003.000000T0000Z-211105T1300Z/
Southern Fairfield-Southern New Haven-Southern Middlesex-
Southern New London-Southern Westchester-Northwest Suffolk-
Northeast Suffolk-Southwest Suffolk-Southeast Suffolk-
552 AM EDT Fri Nov 5 2021

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM EDT
SATURDAY...

* WHAT...For the Freeze Warning, sub-freezing temperatures as low
  as 26 expected. 

* WHERE...In Connecticut, Southern Fairfield, Southern New Haven,
  Southern Middlesex and Southern New London Counties. In New
  York, Southern Westchester and Suffolk Counties. 

* WHEN...For the Frost Advisory, until 9 AM EDT this morning. For
  the Freeze Warning, from 10 PM this evening to 9 AM EDT 
  Saturday. 

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have 
in-ground sprinkler systems should drain them and cover above- 
ground pipes to protect them from freezing. 

&&

$$

NYZ177-179-051800-
/O.NEW.KOKX.FR.Y.0004.211106T0200Z-211106T1300Z/
/O.CON.KOKX.FR.Y.0003.000000T0000Z-211105T1300Z/
Northern Nassau-Southern Nassau-
552 AM EDT Fri Nov 5 2021

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM EDT
SATURDAY...

* WHAT...For the first Frost Advisory, temperatures as low as 36
  will result in frost formation. For the second Frost Advisory,
  temperatures as low as 33 will result in frost formation.

* WHERE...Nassau County.

* WHEN...For the first Frost Advisory, until 9 AM EDT this 
  morning. For the second Frost Advisory, from 10 PM this 
  evening to 9 AM EDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

NJZ006-106-108-NYZ073-074-051800-
/O.NEW.KOKX.FR.Y.0004.211106T0200Z-211106T1300Z/
Hudson-Eastern Essex-Eastern Union-Bronx-Richmond (Staten Island)-
552 AM EDT Fri Nov 5 2021

...FROST ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM EDT
SATURDAY...

* WHAT...Temperatures as low as 33 will result in frost 
  formation.

* WHERE...In New Jersey, Hudson, Eastern Essex and Eastern Union 
  Counties. In New York, Bronx and Richmond (Staten Island) 
  Counties.

* WHEN...From 10 PM this evening to 9 AM EDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
4 follow-up statements
825 
WWUS71 KOKX 051316
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
916 AM EDT Fri Nov 5 2021

CTZ009>012-NYZ071-078>081-052130-
/O.EXP.KOKX.FR.Y.0003.000000T0000Z-211105T1300Z/
/O.CON.KOKX.FZ.W.0007.211106T0200Z-211106T1300Z/
Southern Fairfield-Southern New Haven-Southern Middlesex-
Southern New London-Southern Westchester-Northwest Suffolk-
Northeast Suffolk-Southwest Suffolk-Southeast Suffolk-
916 AM EDT Fri Nov 5 2021

...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM EDT SATURDAY...

* WHAT...Sub-freezing temperatures as low as 26 expected.

* WHERE...In Connecticut, Southern Fairfield, Southern New 
  London, Southern New Haven and Southern Middlesex Counties. In 
  New York, Southern Westchester, Southwest Suffolk, Southeast 
  Suffolk, Northeast Suffolk and Northwest Suffolk Counties.

* WHEN...From 10 PM this evening to 9 AM EDT Saturday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

NYZ177-179-052130-
/O.EXP.KOKX.FR.Y.0003.000000T0000Z-211105T1300Z/
/O.CON.KOKX.FR.Y.0004.211106T0200Z-211106T1300Z/
Northern Nassau-Southern Nassau-
916 AM EDT Fri Nov 5 2021

...FROST ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM EDT SATURDAY...

* WHAT...Temperatures as low as 32 will result in frost 
  formation.

* WHERE...Southern Nassau and Northern Nassau Counties.

* WHEN...From 10 PM this evening to 9 AM EDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

NJZ006-106-108-NYZ073-074-052130-
/O.CON.KOKX.FR.Y.0004.211106T0200Z-211106T1300Z/
Hudson-Eastern Essex-Eastern Union-Bronx-Richmond (Staten Island)-
916 AM EDT Fri Nov 5 2021

...FROST ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM EDT SATURDAY...

* WHAT...Temperatures as low as 33 will result in frost 
  formation.

* WHERE...In New Jersey, Hudson, Eastern Essex and Eastern Union 
  Counties. In New York, Bronx and Richmond (Staten Island) 
  Counties.

* WHEN...From 10 PM this evening to 9 AM EDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
798 
WWUS71 KOKX 051944
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
344 PM EDT Fri Nov 5 2021

CTZ009>012-NYZ071-078>081-060345-
/O.CON.KOKX.FZ.W.0007.211106T0200Z-211106T1300Z/
Southern Fairfield-Southern New Haven-Southern Middlesex-
Southern New London-Southern Westchester-Northwest Suffolk-
Northeast Suffolk-Southwest Suffolk-Southeast Suffolk-
344 PM EDT Fri Nov 5 2021

...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM EDT SATURDAY...

* WHAT...Sub-freezing temperatures as low as 28 expected.

* WHERE...In Connecticut, Southern Fairfield, Southern New 
  London, Southern New Haven and Southern Middlesex Counties. In 
  New York, Southern Westchester, Southwest Suffolk, Southeast 
  Suffolk, Northeast Suffolk and Northwest Suffolk Counties.

* WHEN...From 10 PM this evening to 9 AM EDT Saturday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

NJZ006-106-108-NYZ073-074-177-179-060345-
/O.CON.KOKX.FR.Y.0004.211106T0200Z-211106T1300Z/
Hudson-Eastern Essex-Eastern Union-Bronx-Richmond (Staten Island)-
Northern Nassau-Southern Nassau-
344 PM EDT Fri Nov 5 2021

...FROST ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM EDT SATURDAY...

* WHAT...Temperatures as low as 34 will result in frost 
  formation.

* WHERE...In New Jersey, Hudson, Eastern Essex and Eastern Union 
  Counties. In New York, Bronx, Southern Nassau, Richmond 
  (Staten Island) and Northern Nassau Counties.

* WHEN...From 10 PM this evening to 9 AM EDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
241 
WWUS71 KOKX 060523
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
123 AM EDT Sat Nov 6 2021

CTZ009>012-NYZ071-078>081-061300-
/O.CON.KOKX.FZ.W.0007.000000T0000Z-211106T1300Z/
Southern Fairfield-Southern New Haven-Southern Middlesex-
Southern New London-Southern Westchester-Northwest Suffolk-
Northeast Suffolk-Southwest Suffolk-Southeast Suffolk-
123 AM EDT Sat Nov 6 2021

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* WHAT...Sub-freezing temperatures as low as the upper 20s.

* WHERE...In Connecticut, Southern Fairfield, Southern New 
  London, Southern New Haven and Southern Middlesex Counties. In 
  New York, Southern Westchester, Southwest Suffolk, Southeast 
  Suffolk, Northeast Suffolk and Northwest Suffolk Counties.

* WHEN...Until 9 AM EDT this morning.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

NJZ006-106-108-NYZ073-074-177-179-061300-
/O.CON.KOKX.FR.Y.0004.000000T0000Z-211106T1300Z/
Hudson-Eastern Essex-Eastern Union-Bronx-Richmond (Staten Island)-
Northern Nassau-Southern Nassau-
123 AM EDT Sat Nov 6 2021

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* WHAT...Temperatures as low as the mid 30s will result in frost 
  formation.

* WHERE...In New Jersey, Hudson, Eastern Essex and Eastern Union 
  Counties. In New York, Bronx, Southern Nassau, Richmond 
  (Staten Island) and Northern Nassau Counties.

* WHEN...Until 9 AM EDT this morning.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
947 
WWUS71 KOKX 061043
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
643 AM EDT Sat Nov 6 2021

CTZ009>012-NYZ071-078>081-061300-
/O.CON.KOKX.FZ.W.0007.000000T0000Z-211106T1300Z/
Southern Fairfield-Southern New Haven-Southern Middlesex-
Southern New London-Southern Westchester-Northwest Suffolk-
Northeast Suffolk-Southwest Suffolk-Southeast Suffolk-
643 AM EDT Sat Nov 6 2021

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 28.

* WHERE...In Connecticut, Southern Fairfield, Southern New 
  London, Southern New Haven and Southern Middlesex Counties. In 
  New York, Southern Westchester, Southwest Suffolk, Southeast 
  Suffolk, Northeast Suffolk and Northwest Suffolk Counties.

* WHEN...Until 9 AM EDT this morning.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

NYZ179-061845-
/O.NEW.KOKX.FR.Y.0005.211107T0400Z-211107T1300Z/
/O.CON.KOKX.FR.Y.0004.000000T0000Z-211106T1300Z/
Southern Nassau-
643 AM EDT Sat Nov 6 2021

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM MIDNIGHT EDT TONIGHT TO 8 AM EST
SUNDAY...

* WHAT...Temperatures as low as the mid 30s will result in frost 
  formation. 

* WHERE...Southern Nassau County.

* WHEN...For the first Frost Advisory, until 9 AM EDT this 
  morning. For the second Frost Advisory, from midnight EDT 
  tonight to 8 AM EST Sunday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

NJZ006-106-108-NYZ073-074-177-061300-
/O.CON.KOKX.FR.Y.0004.000000T0000Z-211106T1300Z/
Hudson-Eastern Essex-Eastern Union-Bronx-Richmond (Staten Island)-
Northern Nassau-
643 AM EDT Sat Nov 6 2021

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* WHAT...Temperatures as low as the lower and mid 30s will result
  in frost formation.

* WHERE...In New Jersey, Hudson, Eastern Essex and Eastern Union 
  Counties. In New York, Bronx, Richmond (Staten Island) and 
  Northern Nassau Counties.

* WHEN...Until 9 AM EDT this morning.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this freeze warning went out at Nov 5, 5:10 AM EDT, 42 minutes earlier.

Area forecast discussion, Nov 5, 5:10 AM EDT, 42 minutes before
Area Forecast Discussion
National Weather Service New York NY
510 AM EDT Fri Nov 5 2021

.SYNOPSIS...
High pressure will remain across the area into early next week,
while low pressure passes well to the south and east today and
again Sunday into Monday. A cold front will pass on Wednesday,
followed again by high pressure on Thursday.

&&

.NEAR TERM /THROUGH TONIGHT/...
Cloud shield has shifted east to far ern sections. Showers with
an passing shortwave trough aloft interacting with a subtle
inverted trough lurk not too far off Montauk and should remain
there. Overall a sunny day is expected, with high temps close to
or just above MOS guidance, with high temps 50-55 along the
coast and in the metro areas, with upper 40s well inland.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
Sfc high pressure settles over the area tonight, so expect
another night of strong radiational cooling, with frost/freeze
conditions. Low temps should range from the mid/upper 30s
in/around NYC, to the lower 30s in the suburbs, to the 20s in
the outer suburbs of NYC, away from the immediate CT coast,
and across most of eastern Long Island.

The high will weaken somewhat Sat night into Sunday as low
pressure well to the south begins to approach. Increasing high
clouds should limit radiational cooling, so do not expect temps
quite as cold as those forecast for tonight, ranging from 40-45
in NYC, to the 30s most elsewhere, to 25-30 well inland and in
the Long Island Pine Barrens.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
Deep-layered ridging across the Mid-Atlantic and Northeast will
help suppress a storm centered to east of the Carolinas on
Monday. The longwave ridge axis then reaches us on Tuesday.
Sunny both days with highs warmer than normal - in the 60s for
most areas both days.

A weak cold front with limited moisture passes through on
Wednesday, so the dry weather continues, and highs still end
up in the 60s for most locations. High pressure likely keeps us
dry through the day on Thursday. Not as mild as on Wednesday,
but still warmer than normal for this time of the year.

&&

.AVIATION /09Z FRIDAY THROUGH TUESDAY/...
High pressure builds into the region today.

VFR. N winds around 5 kt or less for the pre-dawn hours. NNW-N
winds around 10 kt or less are expected during the daytime
hours.

 ...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...

No unscheduled amendments are expected.

.OUTLOOK FOR 06Z SATURDAY THROUGH TUESDAY...
.Fri Night-Tue...VFR.

Detailed information, including hourly TAF wind component
forecasts, can be found at: https:/www.weather.gov/zny/n90

&&

.MARINE...
Winds and seas this morning may briefly approach SCA levels on
the eastermost ocean waters, with gusts up to 25 kt and seas
approaching 5 ft. Gusts should be infrequent so have not issued
SCA.

SCA conditions are likely on the ocean on Monday with gusts up
to 25 kt, and elevated seas due to swell from a distant storm
to the SE. Winds subside for Monday night, however seas remain
up to 5 ft on the ocean through Tuesday.

&&

.HYDROLOGY...
No hydrologic impacts expected through the middle of next week.

&&

.TIDES/COASTAL FLOODING...
A coastal flood advisory has been issued for southern Nassau
for the Friday morning high tide cycle. Statements for more
isolated/brief flooding are in effect for southern Queens, Lower
NY Harbor, and western Long Island Sound.

Episodes of isolated/brief minor tidal flooding are expected
through the weekend in the more vulnerable communities across
the western Sound, Lower NY Harbor, and the south shore back
bays of western Long Island. In most cases, water levels may
just approach or slightly exceed minor flood benchmarks.

Astronomical tides will run as little as a few tenths below
minor flood thresholds heading into the upcoming weekend due
to a new moon.

While the area will be absent of any strong wind forcing,
easterly swells from a series of offshore lows Friday into
Monday could allow for episodes of isolated minor coastal
flooding to linger into early next week.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Frost Advisory until 9 AM EDT this morning for CTZ009>012.
NY...Frost Advisory until 9 AM EDT this morning for NYZ071-078>081-
     177-179.
     Coastal Flood Advisory from 8 AM to 11 AM EDT this morning for
     NYZ179.
NJ...None.
MARINE...None.

&&

SYNOPSIS...JC/BG
NEAR TERM...BG
SHORT TERM...BG
LONG TERM...JC
AVIATION...JC
MARINE...JC/BG
HYDROLOGY...JC/BG
Hazardous weather outlook, Nov 4, 3:42 PM EDT, 14 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
342 PM EDT Thu Nov 4 2021

CTZ005>008-NJZ002-004-006-103>108-NYZ067>070-072>075-176-178-051000-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Western Passaic-Eastern Passaic-Hudson-
Western Bergen-Eastern Bergen-Western Essex-Eastern Essex-
Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northern Queens-
Southern Queens-
342 PM EDT Thu Nov 4 2021

This Hazardous Weather Outlook is for southern Connecticut,
northeastern New Jersey and southeastern New York.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

CTZ009>012-NYZ071-078>081-177-051000-
Southern Fairfield-Southern New Haven-Southern Middlesex-
Southern New London-Southern Westchester-Northwest Suffolk-
Northeast Suffolk-Southwest Suffolk-Southeast Suffolk-
Northern Nassau-
342 PM EDT Thu Nov 4 2021

...FROST ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 9 AM EDT
FRIDAY...

This Hazardous Weather Outlook is for southern Connecticut and
southeastern New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Frost Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Frost Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NYZ179-051000-
Southern Nassau-
342 PM EDT Thu Nov 4 2021

...FROST ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 9 AM EDT
FRIDAY...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 AM TO 11 AM EDT FRIDAY...

This Hazardous Weather Outlook is for southeastern New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Frost Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Frost Advisory.
   Coastal Flood Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ331-332-335-338-340-345-350-353-355-051000-
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
342 PM EDT Thu Nov 4 2021

This Hazardous Weather Outlook is for the Atlantic coastal waters,
New York Harbor, Long Island Sound, and the Long Island bays.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 5:52 AM EDTFrost AdvisoryOKXBronx, Nassau, Richmond27 hr
Nov 5, 3:25 PM EDTCoastal Flood StatementOKXKings, Nassau, Queens, Richmond, Suffolk, Westchester23 hr
Nov 5, 3:25 PM EDTCoastal Flood AdvisoryOKXNassau21 hr

Nearby

Freeze Warnings in Connecticut, 2021Freeze Warnings in New York, 2021Every freeze warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.